# SDR SWIA200413155

- Difficulty date: February 28, 2004
- Submitted: April 23, 2004
- Operation: Air carrier
- Aircraft: N406SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7030
- Aircraft time: 26,786 hours, 23,250 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING; LOWER WING PLANK FUEL ACCESS HOLES HAVE CORROSION ON REBATES.  (DISCOVERED DURING C-CHECK INSPECTION.)REPAIRED AREA IAW CRJ REO 601R-57-21-030 REV. ''C'' AND SB 601R-57-030 REV. ''C''.
